Regions of local stability for non-autonomous discrete systems

Diamond P. (1978) Regions of local stability for non-autonomous discrete systems. International Journal of Control, 27 6: 949-956. doi:10.1080/00207177808922425


Author Diamond P.
Title Regions of local stability for non-autonomous discrete systems
Journal name International Journal of Control   Check publisher's open access policy
ISSN 1366-5820
Publication date 1978
Sub-type Article (original research)
DOI 10.1080/00207177808922425
Volume 27
Issue 6
Start page 949
End page 956
Total pages 8
Subject 1706 Computer Science Applications
2207 Control and Systems Engineering
Abstract This paper describes a method of estimating local stability domains for a class of discrete non-autonomous systems which are asymptotically autonomous. An algorithm is given, which converges to a Liapunov function for such a system. The algorithm is readily computable and thus supplies a numerical Liapunov function for the system. Liapunov contours may be used to estimate domains of local stability of points of equilibrium.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 02:57:42 EST by System User